Differentiability of Lipschitz functions on metric measure spaces

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)428-517
Number of pages90
JournalGeometric and Functional Analysis
Volume9
Issue number3
StatePublished - 1999

Fingerprint

Metric Measure Space
Lipschitz Function
Differentiability

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Cite this

Differentiability of Lipschitz functions on metric measure spaces. / Cheeger, Jeff.

In: Geometric and Functional Analysis, Vol. 9, No. 3, 1999, p. 428-517.

Research output: Contribution to journalArticle

@article{b7922a0d28724ba4acc06fec15c2dcdc,
title = "Differentiability of Lipschitz functions on metric measure spaces",
author = "Jeff Cheeger",
year = "1999",
language = "English (US)",
volume = "9",
pages = "428--517",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Differentiability of Lipschitz functions on metric measure spaces

AU - Cheeger, Jeff

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0033456306&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033456306&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0033456306

VL - 9

SP - 428

EP - 517

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 3

ER -